# SDR FDEA202007232005

- Difficulty date: July 23, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fill Port
- Condition: Corroded
- Location: Rt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING FILL PORT FAILED BONDING CHECK, EVALUATE STRUCUTRE UPON REMOVAL OF FILL PORT.  EVALUATED RT OVERWING FILL PORT STRUCTURE IAW SRM 57-20-01-1A ALLOWABLE DAMAGE 3 AND FOUND CORROSION OUTSIDE SRM LIMITS. REPAIRED RT OVERWING FILL PORT IAW FEDEX EA: F-5730-T0355581, TITLE RT WING- PLATES AND SKINS-OVERWING FILL PORT-CORROSION.  THIS IS A CAT A MAJOR REPAIR.
